Originally Posted by WoodsWalker
I questioned my pharmacist sometime ago about serotonin syndrome and the scripts I am taking (cymbalta,flexeril and tramadol) All listed as a do not mix with warnings about serotonin syndrome. He advised me to not take any of these at the same time. To space out each dose by an hour or so and I shouldn't have any issues. That is what I've been doing for 4 yrs or so and have had no problems.
As for muscle relaxers, have you tried skelaxin? I was taking that as my 1st muscle relaxer because it does not make you drowsy and I had to stay awake at work (the boss frowned on multiple naps thru the day). BUT what it did do was mess with my head after about a year of taking it and made me sort of a nut-job. I was sending things to customers I could swear I had talked to that day. but it did help the spasms lol.
OH, and what is a physiasist?
LOL...I am not sure what it is. I know I put 1 too many s in that word. The P word is a type of doctor. Possibly rehabilitation?? I will google it LOL. And as far as the meds there have been times I took em close together but have also taken em hours apart. Will make sure I do the later. I have not tried skelaxin and that P doc had asked me that. I will look into that.
ETA: I looked up what a physiatrist is and its a doc that specializes in medicines and rehabilitation for injuries. All the doc did was ask a bunch of questions and examination and told me some suggestions of what to do. He was gonna send paperwork to my reg doc